The cyclicity of period annulus of a quadratic reversible Lotka-Volterra system

Chengzhi Li, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

22 Citations (Scopus)

Abstract

We prove that by perturbing the periodic annulus of the quadratic polynomial reversible Lotka-Volterra differential system , , inside the class of all quadratic polynomial differential systems we can obtain at most two limit cycles. © 2009 IOP Publishing Ltd and London Mathematical Society.
Original languageEnglish
Pages (from-to)2971-2979
JournalNonlinearity
Volume22
DOIs
Publication statusPublished - 1 Dec 2009

Fingerprint

Dive into the research topics of 'The cyclicity of period annulus of a quadratic reversible Lotka-Volterra system'. Together they form a unique fingerprint.

Cite this